MathSciNet Relay Station
MathSciNet bibliographic data
MR1616461 28D05 (58F11)
Thieullen, Ph. Ergodic reduction of random products of two-by-two matrices. J. Anal. Math. 73 (1997), 19–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement